A note on "Double bounded Kumaraswamy-power series class of distributions"
PublisherInstitut d'Estadística de Catalunya
Rights accessOpen Access
In a recent edition of SORT, Bidram and Nekoukhou proposed a novel class of distributions and derived its mathematical properties. Several of the mathematical properties are expressed as single infinite sums or double infinite sums. Here, we show that many of these properties can be expressed in terms of known special functions, functions for which in-built routines are widely available.
CitationPogány, Tibor K.; Nadarajah, Saralees. A note on "Double bounded Kumaraswamy-power series class of distributions". "SORT", Desembre 2015, vol. 39, núm. 2, p. 273-280.